# SDR YYFA20131231001

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,171 hours, 21,775 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LOOP A FAULT LIGHT FWD BIN SMOKE DETECTOR.
